# SDR SWAA2025121834598

- Difficulty date: November 13, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 55,287 hours, 29,078 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221EF UPPER SKIN HAS AREAS OF PULLED STRANDS.  THE FWD FLOOR PANEL 221EF WAS REPLACED WITH A SERVICEABLE FLOOR PANEL IAW SRM 51-10-02-0G-0, PARA 9.A.1.
